# SDR IPXA2015091893670

- Difficulty date: August 31, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 14,877 hours, 9,646 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275449206
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN UNDER FLOORBEAM ATTACH ANGLE LT FR 79, +Y1589.5 IS CRACKED.  R & R ANGLE IAW SRM 51-40-21 AND DWG A53275449, REV C.
